# SDR IPXA2020030652842

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 21,105 hours, 12,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: Enrty Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PRE**SDR FILED OPEN** ON PREFLIGHT- CABIN ENTRY DOOR ACTUATOR (DAMPNER0 PRESSURE READS 490 PSI.    DEFERRED IAW MEL52-10-03
